|Not Healling Properly
Mar 6, 2002
I have been on Viracept, Epivir and Retrovir for over 2 years and find that I do not heal properly. If I get an ingrown hair on my leg, the red mark is permanent after it goes away. When I get blemishes, the leave marks after they go away. When I get blisters they heal and leave a red mark of their history. Even things I treat with anti infectuous agents like Neo Sporin tend to not aid in my healingprocess. It seems every scrape and mark and blemish is pretty much a permanent thing for me lately. Also I notice the onset of scne since I started these meds... Coincidence or med related? Thanks for all of your great advice..
Response from Dr. Boyle
It is unlikely to be medication related, but you should make sure that your diet is providing adequate nutrients and vitamins.
Skin problem possibly due to one of my meds...
Recurrent Sinusitis = HIV?
- Do White Bumps On Penis Mean I Have Hiv?
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Accuracy Of Elisa Test After 30 Days
- Acute HIV Infection And Oral Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.